# SDR VTZA95047

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 105A703056A
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ROC-IAD - FLT 6336 - DURING CRUISE, THERE WAS A RAPID CABIN DECOMPRESSION AT 17,000 FEET.  IT TOOK APPROXIMATELY 30 SECONDS TO REACH 0 PSI.  THERE WERE NO STRUCTURAL OR WINDOW DEFECTS NOTED BY THE FLIGHT CREW.  ACFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 20008 ON 02-08-95 BY REPACKING THE NOSE STRUT.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
